# SDR AALA202503103118

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 98,719 hours, 12,168 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 627771125
- Part serial: M10856
- Condition: Dislodged
- Location: Zone 800
- Part time: 53,458 hours, 6,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1L SLIDE CAME LOOSE FROM COMPARTMENT. MAINTENANCE INSTALLED NEW SLIDE ON CARD  72L80025005 L1DOOR MOUNTED ESCAPE SLIDE PACK ASSEMBLY REMOVAL/INSTALLATION.
